# SDR 04FDEA02348

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC10*
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- Engine: Ge CF6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SFT WING TO CENTER BOX ATTACH SKI FITTING IS EXFOILATED. RIGHT WHEEL WELL STATION 1341 TO 1360 AT   XCW 118. REMOVED ATTACHED STRUCTURE IAW DC10 SRM 51-33-01, 51-35-01 VOL II, REMOVED FITTING P/N   ANB7015-2. INSTALLED NEW P/N ANB7015-2 IAW DAC DWG ANB7014, REMOVED AND REINSTALLED   2 EACH CENTER WING PANELS IAW DC10 SRM 51-31-01 VOL II, REMOVED AND REINSTALLED CROSSFEED   TUBE IAW DC10 MM 28-00-01-2. REINSTALLED ATTACH STRUCTURE IAW DC10 SRM 51-33-01 AND 51-  35-01.
